| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 5, 2011, no. 13-16


T. Nirmala, D. Datta, H. S. Kushwaha, K. Ganesan
      Inverse interval matrix: a new approach
      Appl. Math. Sci., Vol. 5, 2011, no. 13-16, 607-624.

A. H. Salas
      An non-effective existence proof that helps to construct an effective algorithm to find nth roots
      Appl. Math. Sci., Vol. 5, 2011, no. 13-16, 625-630.

A. H. Salas
      About the general KdV6 and its exact solutions
      Appl. Math. Sci., Vol. 5, 2011, no. 13-16, 631-638.

D. Rostamy, F. Zabihi, K. Karimi
      The application of homotopy analysis method for solving the prey and predator problem
      Appl. Math. Sci., Vol. 5, 2011, no. 13-16, 639-650.

Young Bae Jun, Kyoung Ja Lee, Sun Shin Ahn
      Positive implicative pseudo-valuations on BCK-algebras
      Appl. Math. Sci., Vol. 5, 2011, no. 13-16, 651-662.

G.R. Jahanshahloo, M. Khodabakhshi, F. Hosseinzadeh Lotfi, M. R. Moazami Goudarzia
      Computation of congestion in DEA models with productions trade-offs and weight restrictions
      Appl. Math. Sci., Vol. 5, 2011, no. 13-16, 663-676.

Hongyi Li, Zujun Ou
      Lower bounds of wrap around L_2−discrepancy on combined designs
      Appl. Math. Sci., Vol. 5, 2011, no. 13-16, 677-684.

A. Shahsavaran
      Numerical approach to solve second kind Volterra integral equation of Abel type using block-pulse functions and Taylor expansion by collocation method
      Appl. Math. Sci., Vol. 5, 2011, no. 13-16, 685-696.

Tan Mingshu
      Some combinatorial identities and explanations based on occupancy model
      Appl. Math. Sci., Vol. 5, 2011, no. 13-16, 697-705.

A.-D. Vilcu
      An analytical expression for the angular velocity of rotation of the Earth
      Appl. Math. Sci., Vol. 5, 2011, no. 13-16, 707-716.

M. De la Sen
      Basic Riemann-Liouville and Caputo impulsive fractional calculus
      Appl. Math. Sci., Vol. 5, 2011, no. 13-16, 717-727.

M. De la Sen, J. C. Soto
      On the obtained limit oscillations from a sampling criterion based on a constant difference of amplitudes
      Appl. Math. Sci., Vol. 5, 2011, no. 13-16, 729-746.

M. Glomski, B. Hassard
      Uniqueness of the critical Rayleigh and wave numbers for the inhomogeneous Planar Benard problem
      Appl. Math. Sci., Vol. 5, 2011, no. 13-16, 747-762.

M. K. Jasim, I. A. Maluki, Smitha T. T., A. A. Abdul Malik
      Generalized exact solution for a spherical symmetric perfect fluid sphere model of embedding class two
      Appl. Math. Sci., Vol. 5, 2011, no. 13-16, 763-774.

A. K. Shukla, S. K. Meher
      Group-theoretic origin of some generating functions for Laguerre polynomials of two variables
      Appl. Math. Sci., Vol. 5, 2011, no. 13-16, 775-784.

F. Hosseinzadeh Lotfi, G.R. Jahanshahloo, E. Aslanzadeh
      An investigation of different types of series structural models with different weights
      Appl. Math. Sci., Vol. 5, 2011, no. 13-16, 785-797.

A. R. Vahidi, M. Isfahani
      On the homotopy perturbation method and the Adomian decomposition method for solving Abel integral equations of the second kind
      Appl. Math. Sci., Vol. 5, 2011, no. 13-16, 799-804.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |